# SDR RAIA201112210001

- Difficulty date: December 21, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 30,316 hours, 27,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND PASSENGER DOOR LOWER FWD PROFILE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED PASSENGER DOOR LOWER FWD PROFILE.
